# SDR C2XA97CL053

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513552
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3294 - CREW REPORTED THAT WHILE EN ROUTE FROM MKE TO CLE, THE FIRST OFFICERS WINDSHIELD OUTER PANE SHATTERED.  THE AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT MAINTENANCE FERRIED TO CLE AND THE OFFICERS WINDSHIELD WAS REMOVED AND REPLACED IAW EMB120 MM 56-10-01, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RLEASED FOR SERVICE.  (M)
